Séminaire de Probabilités: volume XLIII
- Jean Picard. Representation formulae for the fractional Brownian motion, Vol. 43, 3–70, LNM 2006 (2011).
- Marc Arnaudon, Koléhè Abdoulaye Coulibaly and Anton Thalmaier. Horizontal diffusion in C1 path space, Vol. 43, 73–94, LNM 2006 (2011).
- Jay Rosen. A stochastic calculus proof of the CLT for the L2 modulus of continuity of local time, Vol. 43, 95–104, LNM 2006 (2011).
- Ayako Matsumoto and Kouji Yano. On a zero-one law for the norm process of transient random walk, Vol. 43, 105–126, LNM 2006 (2011).
- Stéphane Laurent. On standardness and I-cosiness, Vol. 43, 127–186, LNM 2006 (2011).
- Claude Dellacherie. On isomorphic probability spaces, Vol. 43, 187–189, LNM 2006 (2011).
- Markus Riedle. Cylindrical Wiener Processes, Vol. 43, 191–214, LNM 2006 (2011).
- Maurizio Pratelli. A Remark on the 1/H-variation of the Fractional Brownian Motion, Vol. 43, 215–219, LNM 2006 (2011).
- Matthieu Marouby. Simulation of a Local Time Fractional Stable Motion, Vol. 43, 221–239, LNM 2006 (2011).
- Blandine Bérard Bergery and Pierre Vallois. Convergence at first and second order of some approximations of stochastic integrals, Vol. 43, 241–268, LNM 2006 (2011).
- Gilles Pagès and Afef Sellami. Convergence of multi-dimensional quantized SDE's, Vol. 43, 269–307, LNM 2006 (2011).
- Ciprian A. Tudor. Asymptotic Cramér's theorem and analysis on Wiener space, Vol. 43, 309–325, LNM 2006 (2011).
- Joseph Lehec. Moments of the Gaussian Chaos, Vol. 43, 327–340, LNM 2006 (2011).
- Nicolas Bouleau. The Lent Particle Method for Marked Point Processes, Vol. 43, 341–349, LNM 2006 (2011).
- Paul Bourgade, Ashkan Nikeghbali and Alain Rouault. Ewens measures on compact groups and hypergeometric kernels, Vol. 43, 351–377, LNM 2006 (2011).
- Stéphane Attal and Ion Nechita. Discrete approximation of the free Fock space, Vol. 43, 379–394, LNM 2006 (2011).
- Christoph Czichowsky, Nicholas Westray and Harry Zheng. Convergence in the semimartingale topology and constrained portfolios, Vol. 43, 395–412, LNM 2006 (2011).
- Christoph Czichowsky and Martin Schweizer. Closedness in the semimartingale topology for spaces of stochastic integrals with constrained integrands, Vol. 43, 413–436, LNM 2006 (2011).
- David Baker and Marc Yor. On martingales with given marginals and the scaling property, Vol. 43, 437–439, LNM 2006 (2011).
- David Baker, Catherine Donati-Martin and Marc Yor. A sequence of Albin type continuous martingales with Brownian marginals and scaling, Vol. 43, 441–449, LNM 2006 (2011).
- Francis Hirsch, Christophe Profeta, Bernard Roynette and Marc Yor. Constructing self-similar martingales via two Skorokhod embeddings, Vol. 43, 451–503, LNM 2006 (2011).
Last update of this web page: September 17, 2018